SciELO - Scientific Electronic Library Online

vol.41 número3Stability and instability analysis for the standing waves for a generalized Zakharov-Rubenchik systemOn Δᵐ-statistical convergence double sequences in intuitionistic fuzzy normed spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.41 no.3 Antofagasta jun. 2022 


Spectral operation in locally convex algebras

D. El Boukasmi1 

A. El Kinani2 

1Université Mohammed V de Rabat, E. N. S de Rabat, B. P. 5118, 10105, Rabat, Maroc. e-mail:

2Université Mohammed V de Rabat, E. N. S de Rabat, B. P. 5118, 10105, Rabat, Maroc. e-mail:


We show that if A is a spectrally bounded algebra, then all functions operate spectrally on A if and only if SpAx is finite for every x ∈ A. We also prove that if A is a commutative Q-l.m.c.a, then all functions operate spectrally on A if and only if A/RadA is algebraic. Furthermore, if A is a semi-simple commutative Q-l.m.c.a. which is a Baire space, all functions operate spectrally on A if and only if it is isomorphic to C n for some n ∈ N. A structure result concerning semi-simple commutative complete m-convex algebras of countable dimension is also given.

Keywords and phrases: Spectrally bounded algebra; Q-algebra; l.m.c.a.; algebraic algebra; Baire space; Fourier-Gelfand transform; algebra of countable Hamel basis; operate function; function operate spectrally

Texto completo disponible sólo en PDF

Full text available only in PDF format.


[1] A. Arosio, “Locally convex inductive limits of normed algebras”, Rendiconti del seminario matematico della Università di Padova, vol. 51, pp. 339-356, 1974. [ Links ]

[2] N. Bourbaki, Espaces vectoriels topologiques. Paris: Masson, 1981. [ Links ]

[3] A. El Kinani, “Sur deux théorèmes de Katznelson”, Revista de la Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, vol. 56, 2001. [ Links ]

[4] A. El kinani and M. Oudadess, “Entire functions and m-convex structure in commutative baire algebras”, Bulletin of the Belgian Mathematical Society - Simon Stevin, vol. 4, no. 5, pp. 685-687, 1997. doi: 10.36045/bbms/1105737771 [ Links ]

[5] I. Kaplansky, “Ring isomorphisms of Banach algebras”, Canadian Journal of Mathematics, vol. 6, pp. 374-381, 1954. doi: 10.4153/cjm-1954-036-5 [ Links ]

[6] Y. Katznelson, “Algèbres caractérisées par les fonctions qui opèrent sur elles”, Comptes Rendus de l'Académie des sciences, vol. 247, pp. 903-905, 1958. [ Links ]

[7] G. Köthe, Topological Vector Spaces I, Berlin: Springer, 1983. [ Links ]

[8] J. P. Lafon, Algèbre commutative. Paris, 1977. [ Links ]

[9] E. A. Michael, “Locally multiplicatively-convex topological algebras”, Memoirs of the American Mathematical Society, no. 11, 1952. doi: 10.1090/memo/0011 [ Links ]

[10] M. Roitman and Y. Sternfeld, “When is a linear functional multiplicative?”, Transactions of the American Mathematical Society, vol. 267, no. 1, pp. 111-124, 1981. doi: 10.1090/s0002-9947-1981-0621976-6 [ Links ]

[11] J. H. Williamson, “On topologising the field 𝐶(𝑡)”, Proceedings of the American Mathematical Society, vol. 5, no. 5, pp. 729-734, 1954. doi: 10.1090/s0002-9939-1954-0063574-0 [ Links ]

[12] W. Żelazko, “On maximal ideals in commutative M-convex algebras”, Studia Mathematica, vol. 58, no. 3, pp. 291-298, 1976. doi: 10.4064/sm-58-3-291-298 [ Links ]

Received: October 30, 2020; Accepted: October 30, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License